# SDR UALA2010101303808

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 71,487 hours, 20,571 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod
- Condition: Out Of Adjust
- Location: Rudder Tcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM ISSUE.  REQUIRES 3.5 UNITS OF LT RUDDER TO FLY STRAIGHT AND LEVEL. RUDDER PCA'S RIG COMPLETE, NOW ADJUSTING RUDDER RATIO INPUT RODS.  ADJUSTED RUDDER AND RUDDER TRIM CONTROL SYSTEM, OPS CHECKED GOOD.
